# SDR KCSA201511251083

- Difficulty date: November 25, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 97,975 hours, 15,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 2000-2002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2000-2002, S-27L, DOUBLER AT MCD CUTOUT HAS EVIDENCE OF CORROSION.
